Sur une extension du théorème ergodique
Compositio Mathematica, Volume 3 (1936), p. 239-253
@article{CM_1936__3__239_0,
     author = {Stepanoff, W.},
     title = {Sur une extension du th\'eor\`eme ergodique},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {3},
     year = {1936},
     pages = {239-253},
     zbl = {0014.41804},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1936__3__239_0}
}
Stepanoff, W. Sur une extension du théorème ergodique. Compositio Mathematica, Volume 3 (1936) pp. 239-253. http://www.numdam.org/item/CM_1936__3__239_0/